A Caltech Library Service

Estimation of absolute and relative permeabilities in petroleum reservoirs

Lee, Tai-yong and Seinfeld, John H. (1987) Estimation of absolute and relative permeabilities in petroleum reservoirs. Inverse Problems, 3 (4). pp. 711-728. ISSN 0266-5611. doi:10.1088/0266-5611/3/4/015.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


The estimation of absolute and relative permeabilities for petroleum reservoirs on the basis of noisy data at wells is considered. The spatially varying absolute permeability is estimated by regularisation combined with a bi-cubic spline approximation. Relative permeability is represented by a given function of saturation with unknown coefficients. Numerical results provide an indication of the estimability of the two permeabilities in conventional petroleum production operations.

Item Type:Article
Related URLs:
URLURL TypeDescription
Seinfeld, John H.0000-0003-1344-4068
Additional Information:© 1987 IOP Publishing Ltd. Received 13 October 1986, in final form 17 March 1987. Print publication: Issue 4 (November 1987).
Issue or Number:4
Record Number:CaltechAUTHORS:LEEip87
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:695
Deposited By: Tony Diaz
Deposited On:15 Sep 2005
Last Modified:12 Jul 2022 19:50

Repository Staff Only: item control page